Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 3, NWS Cleveland, OH

January 9, 2008Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at Jan 9, 2008, 1:09 AM EST for Lake County, Ohio. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2008, 1:09 AM EST (06:09 UTC)
Expired
Jan 9, 2008, 4:27 PM EST
In force
15 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Lake County, OH

The radar

The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 8.79 ft at Jan 9, 2008, 7:00 AM EST.

actionminormoderate5101501/0901/10
Action stage
8 ft
Minor stage
12.5 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 090610
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
109 AM EST WED JAN 09 2008

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO

  GRAND RIVER AT PAINESVILLE

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC085-091240-
/O.NEW.KCLE.FL.W.0003.080109T0609Z-080109T1240Z/
/PNVO1.1.ER.080109T0505Z.080109T0545Z.080109T0640Z.NO/
109 AM EST WED JAN 09 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GRAND RIVER AT PAINESVILLE
* FROM EARLY THIS MORNING UNTIL THIS MORNING.
* AT 1 AM WEDNESDAY THE STAGE WAS...8.4 FEET.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE BY 
  EARLY THIS MORNING.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$
3 follow-up statements
000 
WGUS81 KCLE 091001
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
501 AM EST WED JAN 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO


  GRAND RIVER AT PAINESVILLE
  MAUMEE RIVER AT WATERVILLE
  BLACK RIVER AT ELYRIA
  PORTAGE RIVER AT WOODVILLE
  SCIOTO RIVER NEAR LARUE

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC093-091801-
/O.CON.KCLE.FL.W.0004.080109T1400Z-080110T0800Z/
/ELRO1.1.ER.080109T1400Z.080109T1800Z.080110T0200Z.NO/
501 AM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* FROM LATE THIS MORNING UNTIL LATE TONIGHT.
* AT 1 AM WEDNESDAY THE STAGE WAS 7.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS 
  MORNING AND CREST NEAR 9.7 FEET BY THIS AFTERNOON.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC085-091800-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-080110T1200Z/
/PNVO1.1.ER.080109T0505Z.080109T1800Z.080110T0600Z.NO/
501 AM EST WED JAN 09 2008

...FLOOD WARNING continues UNTIL THURSDAY MORNING...
 
THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE
* UNTIL THURSDAY MORNING.
* AT 5 AM WEDNESDAY THE STAGE WAS 8.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 9.6 FEET BY THIS 
  AFTERNOON. BASED ON CURRENT RAINFALL FORECASTS...THE RIVER WILL 
  FALL BELOW FLOOD STAGE AROUND MIDNIGHT TONIGHT.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$

OHC095-173-091800-
/O.EXT.KCLE.FL.W.0001.080109T1127Z-000000T0000Z/
/WTVO1.1.ER.080109T1127Z.080110T1800Z.000000T0000Z.NO/
501 AM EST WED JAN 09 2008

...FLOOD WARNING continues in effect until saturday afternoon...
 
THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE
* FROM THIS MORNING UNTIL saturday afternoon.
* AT 3 AM WEDNESDAY THE STAGE WAS 8.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND
  CONTINUE TO RISE TO NEAR 10.9 FEET BY EARLY TOMORROW AFTERNOON. 
  ADDITIONAL RISES ARE POSSIBLE.
* AT 12.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR 
  BASEMENT FLOODING. FLOODING BEGINS IN SIDE CUT PARK.

$$

OHC123-143-173-091800-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.080109T1010Z.080110T0000Z.000000T0000Z.NO/
501 AM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE
* FROM EARLY THIS MORNING UNTIL thursday afternoon.
* AT 4 AM WEDNESDAY THE STAGE WAS 8.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS 
  MORNING AND CREST NEAR 11.3 FEET BY THIS EVENING.
* AT 12.5 FEET...FLOODWATERS AFFECT RESIDENTS ALONG RIVERSIDE DRIVE 
  AND THE EASTERN END OF ERIE STREET.

$$

OHC101-091800-
/O.CON.KCLE.FL.W.0002.080109T1200Z-000000T0000Z/
/LARO1.1.ER.080109T1200Z.080110T0000Z.000000T0000Z.NO/
501 AM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* FROM THIS MORNING UNTIL saturday morning.
* AT 4 AM WEDNESDAY THE STAGE WAS 10.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND
  CREST NEAR 11.5 FEET BY THIS EVENING.
* AT 12.0 FEET...THIS RISE WILL CAUSE FLOODING IN LOWLAND AREAS IN 
  AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF
  SECONDARY ROADS.

$$
000 
WGUS81 KCLE 091552
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1052 AM EST WED JAN 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO

  BLACK RIVER AT ELYRIA
  GRAND RIVER AT PAINESVILLE
  PORTAGE RIVER AT WOODVILLE

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC093-092352-
/O.EXT.KCLE.FL.W.0004.000000T0000Z-080111T0217Z/
/ELRO1.1.ER.080109T0754Z.080110T0000Z.080110T2017Z.NO/
1052 AM EST WED JAN 09 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* UNTIL THURSDAY EVENING.
* AT 9 AM WEDNESDAY THE STAGE WAS 11.6 FEET AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* THE RIVER WILL CONTINUE A SLOW RISE AND CREST AROUND 11.9 FEET
  THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE
  TOMORROW AFTERNOON.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC085-092351-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-080110T0600Z/
/PNVO1.1.ER.080109T0505Z.080109T1800Z.080110T0000Z.NO/
1052 AM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE
* UNTIL LATE TONIGHT.
* AT 10 AM WEDNESDAY THE STAGE WAS 8.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER HAS CRESTED AND WILL REMAIN NEARLY STEADY THROUGH 
  EARLY TOMORROW MORNING...BEFORE BEGINNING A SLOW FALL TOMORROW.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$

OHC123-143-173-092351-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.080109T1204Z.080110T0600Z.000000T0000Z.NO/
1052 AM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE
* UNTIL FURTHER NOTICE.
* AT 10 AM WEDNESDAY THE STAGE WAS 9.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.8 FEET THIS 
  EVENING.
* AT 12.5 FEET...FLOODWATERS AFFECT RESIDENTS ALONG RIVERSIDE DRIVE 
  AND THE EASTERN END OF ERIE STREET.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$
000 
WGUS81 KCLE 092127
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
427 PM EST WED JAN 09 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO

  GRAND RIVER AT PAINESVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO

  BLACK RIVER AT ELYRIA
  BLANCHARD RIVER NEAR FINDLAY
  MAUMEE RIVER NEAR GRAND RAPIDS
  MAUMEE RIVER AT WATERVILLE
  PORTAGE RIVER AT WOODVILLE
  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-100527-
/O.CON.KCLE.FL.W.0002.000000T0000Z-000000T0000Z/
/LARO1.2.ER.080109T1031Z.080110T0000Z.000000T0000Z.NO/
427 PM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL FURTHER NOTICE.
* AT 4 PM WEDNESDAY THE STAGE WAS 12.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 13.0 FEET THIS 
  EVENING.
* AT 13.0 FEET...FLOODWATERS WILL SPREAD TO EAST VINE STREET IN THE 
  VILLAGE OF LARUE.
* AT 12.0 FEET...THIS RISE WILL CAUSE FLOODING IN LOWLAND AREAS IN 
  AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF
  SECONDARY ROADS.

$$

OHC101-100527-
/O.CON.KCLE.FL.W.0007.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.080110T0636Z.080111T0000Z.000000T0000Z.NO/
427 PM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* FROM AROUND MIDNIGHT TONIGHT UNTIL FURTHER NOTICE.
* AT 4 PM WEDNESDAY THE STAGE WAS 8.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE AROUND MIDNIGHT 
  TONIGHT AND CREST NEAR 10.5 FEET TOMORROW EVENING.
* AT 10.5 FEET...WEST RIVER ROAD IS FLOODED NORTH OF PROSPECT.
* AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT.  FLOODING 
  OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$

OHC093-100527-
/O.EXT.KCLE.FL.W.0004.000000T0000Z-080111T0843Z/
/ELRO1.1.ER.080109T0754Z.080110T0000Z.080111T0243Z.NO/
427 PM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* UNTIL LATE THURSDAY NIGHT.
* AT 1 PM WEDNESDAY THE STAGE WAS 12.0 FEET AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* THE RIVER WILL CREST NEAR 12.2 FEET THIS EVENING. THE RIVER
  WILL FALL BELOW FLOOD STAGE TOMORROW NIGHT.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.

$$

OHC063-100527-
/O.CON.KCLE.FL.W.0006.000000T0000Z-080111T0100Z/
/FDYO1.1.ER.080109T2030Z.080110T0600Z.080110T1900Z.NO/
427 PM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLANCHARD RIVER NEAR FINDLAY
* UNTIL THURSDAY EVENING.
* AT 4 PM WEDNESDAY THE STAGE WAS 11.0 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.5 FEET AROUND 
  MIDNIGHT TONIGHT. THE RIVER IS EXPECTED TO FALL BELOW FLOOD
  STAGE EARLY TOMORROW AFTERNOON.
* AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST 
  MAIN CROSS STREET IN THE CITY OF FINDLAY.
* AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK.


$$

OHC095-173-100527-
/O.EXT.KCLE.FL.W.0008.080109T2251Z-000000T0000Z/
/GRRO1.1.ER.080109T2251Z.080110T1200Z.000000T0000Z.NO/
427 PM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER NEAR GRAND RAPIDS
* FROM LATE THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 7 AM WEDNESDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS 
  AFTERNOON AND CREST NEAR 16.4 FEET TOMORROW MORNING.
* AT 15.0 FEET...THIS RISE WILL CAUSE FLOODING OF LOWLAND AREAS NEAR 
  GRAND RAPIDS AND POSSIBLY CAUSE THE FLOODING OF SOME SECONDARY 
  ROADS.

$$

OHC095-173-100527-
/O.CON.KCLE.FL.W.0001.000000T0000Z-000000T0000Z/
/WTVO1.1.ER.080109T1527Z.080110T1800Z.000000T0000Z.NO/
427 PM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE
* UNTIL FURTHER NOTICE.
* AT 3 PM WEDNESDAY THE STAGE WAS 9.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.4 FEET EARLY 
  TOMORROW AFTERNOON.
* AT 12.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR 
  BASEMENT FLOODING. FLOODING BEGINS IN SIDE CUT PARK.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC123-143-173-100526-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.080109T1204Z.080110T0600Z.000000T0000Z.NO/
427 PM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE
* UNTIL FURTHER NOTICE.
* AT 4 PM WEDNESDAY THE STAGE WAS 10.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.8 FEET AROUND 
  MIDNIGHT TONIGHT.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC085-092157-
/O.CAN.KCLE.FL.W.0003.000000T0000Z-080110T0600Z/
/PNVO1.1.ER.080109T0505Z.080109T1200Z.080109T1537Z.NO/
427 PM EST WED JAN 09 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE GRAND RIVER AT PAINESVILLE.
* AT 4 PM WEDNESDAY THE STAGE WAS 7.1 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING AND IS FORECAST 
  TO REMAIN BELOW FLOOD STAGE.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jan 8, 11:57 PM EST, 1 hour 12 minutes earlier.

Area forecast discussion, Jan 8, 11:57 PM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1157 PM EST TUE JAN 8 2008

.SYNOPSIS...
LOW PRESSURE OVER MICHIGAN WILL MOVE INTO QUEBEC ON WEDNESDAY. A COLD
FRONT EXTENDING FROM THE LOW WILL MOVE ACROSS THE REGION TONIGHT.
HIGH PRESSURE WILL MOVE NORTHEAST INTO THE OHIO VALLEY WEDNESDAY
INTO WEDNESDAY NIGHT. ANOTHER LOW PRESSURE WILL MOVE NORTHEAST
THROUGH THE LOWER GREAT LAKES LATE THURSDAY NIGHT AND EARLY FRIDAY
BRINGING ANOTHER COLD FRONT ACROSS THE AREA.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
COLD FRONT KNOCKING ON OUT WESTERN DOOR AT THIS TIME. MODERATE TO
HEAVY RAIN CONTINUES TO MOVE NORTHEAST ACROSS THE AREA THIS
EVENING PRODUCING RAINFALL RATES OF ABOUT A HALF AN INCH AN HOUR
AT TIMES. FLOOD ADVISORIES HAVE BEEN ISSUED FOR CRAWFORD COUNTY
OHIO AND MARION COUNTY TO ACCOUNT FOR SOME MINOR NUISANCE
FLOODING. ADDITIONAL RAINFALL AMOUNTS OF BETWEEN ONE HALF AND
THREE QUARTERS OF AN INCH OF RAIN CAN BE EXPECTED ACROSS THE
CENTRAL AND WESTERN AREAS OF THE FORECAST AREAS. EXTREME EAST WILL
SEE UP TO A HALF AN INCH.

WINDS CONTINUE TO BE GUSTY ACROSS THE AREA BUT APPEAR THEY WILL
DIMINISH JUST BEFORE FRONT PASSES THROUGH THE AREA. THE WINDS WILL
THEN PICK BACK UP AGAIN AFTER THE FRONT PASSES THROUGH. SO...WILL
CONTINUE WITH THE WIND ADVISORIES WHERE THEY ARE ALREADY POSTED.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
LINGERING SHOWERS IN THE EAST SHOULD END QUICKLY DURING THE
MORNING...THEN HIGH PRESSURE BEGINS TO BUILD IN. GUSTY WINDS TO
AROUND 45KTS STILL LIKELY IN THE MORNING IN THE COLD ADVECTION
BEHIND THE FRONT SO WILL KEEP THE ADVISORY GOING IN THE EAST AT
LEAST THROUGH NOON. WEAK RIDGE MOVES ACROSS WEDNESDAY NIGHT AND
THE WEATHER SHOULD BE DRY WEDNESDAY NIGHT AND EARLY THURSDAY.
BRING SOME RAIN BACK INTO THE AREA THURSDAY AFTERNOON IN ADVANCE
OF ANOTHER LOW. NAM...GFS AND ECMWF DIFFER ON THE LOCATION OF THE
LOW...GENERALLY FROM NE OHIO TO JUST NORTH OF LAKE ERIE. ANY OF
THE SOLUTIONS WOULD INDICATE THAT WESTERN AREAS COULD MIX WITH
SNOW LATE THURSDAY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
GENTLE CHANGE TO A COLDER PATTERN CONTINUES FROM FRIDAY THROUGH
THE WEEKEND AS LONG WAVE TROUGH BECOMES MORE ESTABLISHED ACROSS
MUCH OF THE EASTERN TWO THIRDS OF THE COUNTRY. FRIDAY WILL FEATURE
THE LEFTOVERS FROM THURSDAY NIGHT/S SYSTEM. WRAP AROUND MOISTURE
AND A SECONDARY TROUGH ROTATING THROUGH WILL KEEP THE POPS AT
CHANCE TO LIKELY. MARGINAL TEMPS FOR LAKE EFFECT. WEST FLOW WOULD
PLACE INLAND PA IN THE BEST SPOT. TRANSITION TO/MIX WITH SNOW
SHOWERS AS COLDER AIR WORKS IN. THIS COLD AIR ADVECTION WILL MAKE
FORECAST HIGHS AROUND 40 LOW CONFIDENCE AND COULD VARY BY SEVERAL
DEGREES.

HIGH PRESSURE NUDGES SOUTHWARD FROM CANADA GOING INTO THE WEEKEND
AND ADDITIONAL ENERGY DIGS INTO THE MEAN TROUGH LATE IN THE
WEEKEND.  THIS DEVELOPS A LOW ACROSS THE SOUTHEAST U.S.  MOST OF THE
GUIDANCE SHOWS AN INVERTED TROUGH EXTENDING OUR WAY...WITH THE 12Z
GFS ACTUALLY DEVELOPING A SFC LOW.  HAVE KEPT CLOSER TO THE MAJORITY
OF THE GUIDANCE INCLUDING THE ENSEMBLES AND KEPT PRECIP CHANCES AT
THE CHANCE LEVEL.  UNCERTAINTIES GREAT TOWARD TUESDAY WITH DIFFERENT
SOLUTIONS REGARDING HOW FAST THE NEXT SYSTEM SCOOTS ACROSS THE
NORTHERN PLAINS...BUT LEANING TOWARD HIGH PRESSURE/FAIR WEATHER FOR
NOW.  TEMPS FRIDAY THROUGH THE WEEKEND...SEASONABLE.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
COLD FRONT CROSSING FAR WESTERN OHIO AND MOVG ENE ABOUT 50 KNOTS.
WIND SHIFT AND STRONG WIND GUSTS WILL ACCOMPANY FRONT AS IT
CROSSES TAF SITES EARLY THIS MORNING. WILL ALREADY BE THROUGH TOL
FDY AND MFD BY 06Z AND ONLY TAKE 2-3 HOURS TO CLEAR EASTERN SITES.
THUNDER POSSIBLE BUT WOULD BE AT MOST A RUMBLE OR THUNDER OR A
QUICK FLASH AT ANY ONE SITE AND WILL LEAVE OUT OF TAFS UNLESS
SOMETHING MORE IMPRESSIVE DEVELOPS. LOWER CLOUDS WILL WRAP BACK
ACROSS THE AREA WITHIN AN HOUR OR TWO OF FROPA. WINDS WILL KEEP
UP INTO THE MORNING HOURS AS GRADIENT AND PRESSURE RISES ARE AT
THE MAXIMUM THEN GRADUALLY DIMINISH WED AFTRN. PLENTY OF DRY AIR
AND SUBSIDENCE WILL SPREAD IN WEDNESDAY AND CLEARING SHOULD SPREAD
FROM WEST TO EAST MORNING AND MIDDAY.

OUTLOOK...DEVELOPING SYSTEM FROM THE MIDWEST WILL EVENTUALLY MERGE
WITH A GULF MOISTURE AND WARM ADVECTION LATER THURSDAY AND
THURSDAY NIGHT. MVFR AND EVENTUALLY IFR CEILINGS WILL LIKELY
DEVELOP AND REDUCED VSBY WILL OCCUR DURING RAIN. MVFR CEILINGS MAY
LINGER THROUGH THE WEEKEND AS TROUGH DEEPENS ALOFT ALTHOUGH VSBY
SHOULD BE MAINLY VFR AS MOST OF THE PRECIPITATION WILL END.

&&

.MARINE...
LOW PRESSURE STILL WEST OF THE FORECAST AREA AND STILL FORECAST
TO MOVE THROUGH CENTRAL MICHIGAN TONIGHT. WINDS REMAIN OUT OF THE
SOUTH AT THE MOMENT BUT WILL GRADUALLY BECOME SOUTHWESTERLY
OVERNIGHT. AS EXPECTED...HAVENT SEEN GALES ON THE LAKE YET SINCE
ITS HARD TO MIX DOWN WINDS IN A WARM-ADVECTION REGIME BUT COLD
FRONTAL PASSAGE WILL ALLOW FOR MIXING AFTER MIDNIGHT. DUE TO HIGH
WINDS...WILL ALSO BE ISSUING A LOW WATER ADVISORY FOR THE WESTERN BASIN
AS IT APPEARS THAT LEVELS WILL DROP BELOW THE CRITICAL MARK EARLY
WEDNESDAY MORNING. WINDS WILL GRADUALLY TAPER OFF WEDNESDAY
EVENING AS A RIDGE MOVES OVER LAKE ERIE.

ANOTHER AREA OF LOW PRESSURE WILL MOVE THROUGH SOUTHERN LOWER
MICHIGAN EARLY FRIDAY MORNING AND DRAG A COLD FRONT ACROSS LAKE
ERIE. COULD SEE WINDS GET CLOSE TO GALES BUT WILL CAP AT 30 KNOTS AT
THIS POINT DUE TO SOME UNCERTAINTY IN THE EXACT TRACK OF THE LOW. A
TROUGH WILL REMAIN ACROSS THE LAKE THROUGH SATURDAY BEFORE A WEAK
RIDGE BUILDS OVER THE LAKE SATURDAY NIGHT. COULD SEE ANOTHER LOW
APPROACH LAKE ERIE LATE SUNDAY BUT AT THIS POINT IT APPEARS THE LOW
WILL REMAIN WELL SOUTH OF THE LAKE AND HAVE A MINIMAL IMPACT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 12 PM EST WEDNESDAY FOR OHZ010>014-020>023-
     031>033-038-089.
     WIND ADVISORY UNTIL 7 AM EST WEDNESDAY FOR OHZ003-006>009-
     017>019-027>030-036-037-047.
PA...WIND ADVISORY UNTIL 12 PM EST WEDNESDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 4 PM EST WEDNESDAY FOR LEZ061-142>149-
     162>169.
     LOW WATER ADVISORY FROM 4 AM TO 4 PM EST WEDNESDAY FOR
     LEZ142>144-162>164.

&&

SYNOPSIS...RANDEL
NEAR TERM...LOMBARDY
SHORT TERM...RANDEL
LONG TERM...OUDEMAN
AVIATION...KOSARIK
MARINE...LEINS
Hazardous weather outlook, Jan 9, 12:54 AM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1254 AM EST WED JAN 9 2008

LEZ061-145-165>169-100600-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1254 AM EST WED JAN 9 2008

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-100600-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1254 AM EST WED JAN 9 2008

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...LOW WATER ADVISORY IN EFFECT FROM 4 AM EARLY THIS MORNING TO 4 PM
EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING
   LOW WATER ADVISORY

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ146>149-100600-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1254 AM EST WED JAN 9 2008

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 13 IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH
   GALE WARNING

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ010>014-020>023-031>033-038-089-PAZ001>003-100600-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1254 AM EST WED JAN 9 2008

...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...SEVERE THUNDERSTORM WATCH 13 IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY
   SEVERE THUNDERSTORM WATCH

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>009-017>019-027-028-036-100600-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-
1254 AM EST WED JAN 9 2008

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ029-030-037-047-100600-
RICHLAND-ASHLAND-MORROW-KNOX-
1254 AM EST WED JAN 9 2008

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...
...SEVERE THUNDERSTORM WATCH 13 IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY
   SEVERE THUNDERSTORM WATCH

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 8, 7:54 PM EST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
754 PM EST TUE JAN 8 2008

OHZ003-006>013-017>021-027>031-036>038-047-090500-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...
CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
754 PM EST TUE JAN 8 2008

...LOCALIZED FLOODING POSSIBLE...

A LARGE AREA OF MODERATE TO HEAVY RAIN WILL CONTINUE TO MOVE
NORTHEAST ACROSS THE REGION THIS EVENING. RAINFALL RATES OF UP TO
A QUARTER INCH AN HOUR CAN BE EXPECTED.

THE MODERATE TO HEAVY RAIN WILL LIKELY RUN OFF INTO STREAMS AND
RIVERS AND THIS WILL RESULT IN RISES IN WATER LEVELS. SOME STREAMS
AND CREEKS COULD REACH BANK FULL OR GO JUST OUT OF THEIR BANKS TO
PRODUCE SOME MINOR FLOODING.

IF YOU LIVE IN A FLOOD PRONE AREA...BE SURE TO MONITOR WATER
LEVELS AND TAKE MEASURES TO PROTECT LIFE AND PROPERTY.

STAY TUNED TO NOAA ALL HAZARDS RADIO OR YOUR FAVORITE WEATHER
SOURCE FOR THE LATEST DETAILS ON THE HEAVY RAIN.

LOMBARDY
Special weather statement, Jan 8, 10:49 PM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1049 PM EST TUE JAN 8 2008

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-090600-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1049 PM EST TUE JAN 8 2008

...GUSTY WINDS AND RAIN WILL CONTINUE...

A STRONG COLD FRONT WILL CONTINUE TO MOVE EAST ACROSS THE AREA
CAUSING GUSTY WINDS AS HIGH AS 50 MPH AT TIMES. THE COLD FRONT IS
EXPECTED TO BE ON A LINE FROM TOLEDO TO FINDLAY BY 1130 PM AND TO
A LINE FROM CLEVELAND TO MANSFIELD BY 1 AM IN THE MORNING AND
FINALLY TO ERIE AND YOUNGSTOWN BY 3 AM.

LOCALLY HEAVY DOWNPOURS CAN BE EXPECTED IN THE MODERATE TO HEAVY
RAIN THAT WILL CONTINUE OVER THE AREA THROUGH AT LEAST 3 AM IN THE
MORNING. THUNDERSTORMS WILL ALSO BE EMBEDDED IN THE SHOWERS AND
THE THUNDERSTORMS COULD PRODUCE GUSTY WINDS TO 50 MPH AS THEY MOVE
THROUGH THE AREA. RAINFALL RATES OF UP TO A HALF AN INCH AN HOUR
CAN ALSO BE EXPECTED WITH THE HEAVIEST DOWNPOURS.

PONDING OF WATER IS LIKELY ON ROADWAYS WHERE THERE IS POOR
DRAINAGE. BE ON THE LOOKOUT FOR THE HIGH WATER AREAS WHILE
TRAVELING OVERNIGHT TO AVOID HYDROPLANING.

SMALL STREAMS AND CREEKS WILL LIKELY REACH BANK FULL OVERNIGHT
WITH SOME MINOR FLOODING POSSIBLE...ESPECIALLY IN THE AREAS WHERE
THE HEAVIEST RAINFALL OCCURRED.

STAY TUNED TO NOAA ALL HAZARDS RADIO OR YOUR FAVORITE WEATHER
SOURCE FOR THE LATEST ON THIS WEATHER SITUATION.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 7:33 PM ESTRiver Flood WarningCLELucas, Wood4 days
Jan 8, 9:01 PM ESTAreal Flood AdvisoryCLECrawford6 hr
Jan 8, 9:06 PM ESTAreal Flood AdvisoryCLEMarion6 hr
Jan 8, 11:20 PM ESTRiver Flood WarningCLEMarion59 hr
Jan 9, 12:37 AM ESTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Morrow, Richland53 min
Jan 9, 12:45 AM ESTSevere Thunderstorm WarningCLEHuron45 min
Jan 9, 12:55 AM ESTSevere Thunderstorm WarningCLEHolmes, Lorain, Medina, Wayne65 min
Jan 9, 1:04 AM ESTSevere Thunderstorm WarningCLEErie26 min
Jan 9, 1:15 AM ESTSevere Thunderstorm WarningCLECuyahoga60 min
Jan 9, 1:39 AM ESTSevere Thunderstorm WarningCLEGeauga, Lake, Portage, Stark, Summit81 min
Jan 9, 1:55 AM ESTRiver Flood WarningCLELorain44 hr
Jan 9, 1:55 AM ESTRiver Flood WarningCLEOttawa, Sandusky, Wood63 hr
Jan 9, 2:19 AM ESTSevere Thunderstorm WarningCLEAshtabula, Mahoning, Trumbull86 min
Jan 9, 3:41 AM ESTHigh Wind WarningCLEAshtabula, Cuyahoga, Geauga, Holmes, Lake, Lorain and 7 more6 hr
Jan 9, 7:37 AM ESTRiver Flood WarningCLEHancock20 hr
Jan 9, 10:09 AM ESTRiver Flood WarningCLEMarion4 days
Jan 9, 11:13 AM ESTRiver Flood WarningCLELucas, Wood47 hr

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.